# SDR C1HA200795025

- Difficulty date: May 4, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- Aircraft time: 61,888 hours, 36,949 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 69436951
- Condition: Corroded
- Location: Bs 740 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION AT STA 740.  CUT OUT DAMAGED AREA FROM STR 27L AT STA 740, FAB`D STR REPAIR AND SPLICE.  TREATED AND PRIMED.  REMOVED AND REPLACED DAMAGED FITTING AT LT STA 740 AT STR 27L.  INSTALLED ALL PARTS IAW B727 SRM 53-10-3 FIG 1 AND 51-30-2.
